Alert archive / Maryland / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 377, NWS Baltimore/Washington
NWS Baltimore/Washington issued this severe thunderstorm warning at Aug 11, 2021, 5:01 PM EDT for 4 counties in Maryland. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2021, 5:01 PM EDT (21:01 UTC)
- Expired
- Aug 11, 2021, 5:45 PM EDT
- In force
- 44 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Anne Arundel County, MD, Howard County, MD, Montgomery County, MD, Prince George's County, MD
The radar
The Sterling radar (KLWX), 56 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 11, 2:02 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 9.0 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 553 J/kg
- Mixed-layer CIN
- -190 J/kg
- Mixed-layer LCL
- 1301 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
393
WUUS51 KLWX 112101
SVRLWX
MDC003-027-031-033-112145-
/O.NEW.KLWX.SV.W.0377.210811T2101Z-210811T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
501 PM EDT Wed Aug 11 2021
The National Weather Service in Sterling Virginia has issued a
* Severe Thunderstorm Warning for...
Northwestern Anne Arundel County in central Maryland...
Southeastern Howard County in central Maryland...
East central Montgomery County in central Maryland...
North central Prince Georges County in central Maryland...
* Until 545 PM EDT.
* At 501 PM EDT, severe thunderstorms were located along a line
extending from near Olney to Adelphi, moving northeast at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches
to fall. This could injure those outdoors, as well as
damage homes and vehicles. Roadways may become blocked by
downed trees. Localized power outages are possible.
Unsecured light objects may become projectiles.
* Locations impacted include...
Columbia, Severn, Olney, Elkridge, Historic Ellicott City, Ellicott
City, Odenton, Laurel, Fairland, Colesville, Fort Meade,
Savage-guilford, Scaggsville, Ilchester, Calverton, Cloverly,
Burtonsville, Jessup, Savage and Fulton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3930 7682 3909 7670 3907 7701 3915 7706
3924 7700
TIME...MOT...LOC 2101Z 227DEG 17KT 3914 7701 3900 7698
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
DHOF2 follow-up statements
763
WWUS51 KLWX 112131
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
531 PM EDT Wed Aug 11 2021
MDC003-027-031-033-112145-
/O.CON.KLWX.SV.W.0377.000000T0000Z-210811T2145Z/
Anne Arundel MD-Howard MD-Montgomery MD-Prince Georges MD-
531 PM EDT Wed Aug 11 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTHWESTERN ANNE ARUNDEL...SOUTHEASTERN HOWARD...EASTERN
MONTGOMERY AND NORTH CENTRAL PRINCE GEORGES COUNTIES...
At 531 PM EDT, severe thunderstorms were located along a line
extending from near Columbia to Laurel, moving northeast at 20 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Considerable damage to trees and large branches is
expected. This could injure those outdoors, as well as
damage homes and vehicles. Roadways may become blocked by
downed trees. Localized power outages are possible.
Unsecured light objects may become projectiles.
Locations impacted include...
Columbia, Severn, Elkridge, Odenton, Laurel, Fort Meade,
Savage-guilford, Scaggsville, Ilchester, Burtonsville, Jessup,
Savage, Fulton, Simpsonville and Georgetown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3909 7670 3908 7690 3915 7694 3919 7690
3923 7678
TIME...MOT...LOC 2131Z 227DEG 17KT 3923 7689 3909 7686
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
DHOF867
WWUS51 KLWX 112145
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
545 PM EDT Wed Aug 11 2021
MDC003-027-031-033-112155-
/O.EXP.KLWX.SV.W.0377.000000T0000Z-210811T2145Z/
Anne Arundel MD-Howard MD-Montgomery MD-Prince Georges MD-
545 PM EDT Wed Aug 11 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ANNE ARUNDEL...
SOUTHEASTERN HOWARD...EASTERN MONTGOMERY AND NORTH CENTRAL PRINCE
GEORGES COUNTIES HAS EXPIRED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central Maryland.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Sterling Virginia.
LAT...LON 3909 7670 3908 7690 3915 7694 3919 7690
3923 7678
TIME...MOT...LOC 2145Z 270DEG 17KT 3927 7683 3913 7680
$$
DHOFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 2:34 PM EDT, 2 hours 27 minutes earlier.
Area forecast discussion, Aug 11, 2:34 PM EDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
234 PM EDT Wed Aug 11 2021
.SYNOPSIS...
High pressure will remain over the Atlantic through Friday. A
cold front will move into the area and it will stall out nearby
for early next week.
&&
.NEAR TERM /THROUGH TONIGHT/...
Subtropical ridge remains to the south while surface high
pressure remains over the Atlantic. Our area remains in a zonal
flow aloft between the subtropical ridge and upper-level
low/trough over central Canada into the northern Plains.
A south to southwest flow combined with low-level temps progged
to be about 1-3C hotter than yesterday means that more hot and
humid conditions are expected. Max temps will range from the 70s
and 80s along the ridges to the mid and upper 90s across most
other locations (perhaps a little cooler in the Shenandoah
Valley). A Heat Advisory is in effect for the eastern Panhandle
of West Virginia, central MD, northern VA, the Wash, Balt, and
Fredericksburg Metro areas, and southern MD. Heat indices around
100 to 105 degrees are expected across this area. The highest
heat indices around 105 will be near and east of Interstate 95.
However, thunderstorms may allow the heat headlines to be
cancelled earlier than the expiration time of the headline which
is currently 8 PM.
The heat and humidity has led to more instability, with the
latest mesoanalysis showing 1500-3000 J/KG of MLCAPE over most
of the area. Convection has developed over the Shenandoah Valley
early this afternoon in response to terrain circulation, other
convective boundaries, and a surface trough. Convection will
likely increase in intensity as it moves eastward into the more
unstable environment. Despite weak shear, moderate to high CAPE
combined with steep low-level lapse rates means that storms will
be capable of producing damaging wind gusts. Isolated large
hail is possible to since higher CAPE is progged to be in the
minus ten to minus twenty Celsius level. A Severe Thunderstorm
Watch is in effect for most of the area until 9 PM.
There is also an isolated flash flood threat given the higher
CAPE and pwats close to 2" However, the storms should be moving
somewhat with around 15 knots of westerly flow aloft and the
cloud layer wind is perpendicular to the orientation of the
surface trough. Therefore, confidence is not high enough for a
flash flood watch at this time.
Convection will wane later this evening with the loss of daytime
heating, and it will turn out warm and humid overnight with
patchy fog. Isolated showers are still possible overnight as a
shortwave passes through.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
The subtropical ridge will push northward Thursday behind a
departing shortwave. The subsidence from this will cause even
hotter conditions with max temps well into the 90s for most
areas to around 100 degrees. Dewpoints will remain relatively
high due to a southwest flow. Therefore, heat indices should
even be higher with max values around 105 degrees west of
Interstate 95 into the eastern Panhandle of West Virginia to
around 110 degrees along/east of Interstate 95 possible. An
Excessive Heat Watch has been issued for these areas. Will re-
assess the potential upgrade of this headline later tonight or
overnight. Elsewhere, heat indices will be a bit lower, but
perhaps values 100 around degrees are possible in the Shenandoah
Valley as well as the valleys in the Potomac Highlands.
The heat and humidity will lead to an unstable atmosphere, so
thunderstorms are possible Thursday afternoon and evening.
However, confidence for storms is lower due to subsidence in the
mid-levels from increasing 500mb heights and coverage should be
less. Any storms that do develop can be strong to perhaps even
severe due to the unstable atmosphere. As of now, the best
chance for storms will be along a trough over central Virginia,
and perhaps into northern and western areas of the CWA Thursday
evening as convection possibly approaches from Pennsylvania.
More warm and humid conditions will persist Thursday night and
any convection that does develop will wane due to the loss of
daytime heating.
A similar setup is expected for Friday, but the subtropical
ridge will shift a little southeast, so a southwest flow aloft
will usher in a little more moisture. This may result in a few
more clouds, so confidence is too low for an Excessive Heat
Watch at this time. However, heat indices will still be quite
high and heat headlines may be needed.
The increased moisture will cause the likelihood for showers
and scattered thunderstorms during the afternoon and evening,
some that will be strong to severe. Convection will dissipate
Friday night.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
Bermuda high pressure offshore will continue to shift off to our
south and east Saturday as an upper level trough over the Great
Lakes begins to pivot eastward. As a result, a cold front will
slowly approach the CWA from the NW. However, the trend over the
last few days has indicated that the H5 height falls are not as
steep, as it shifts into Northern New England. With the slow moving
nature of the front and the Bermuda high off the Carolinas, appears
the front may become hung up over the region through the weekend and
possibly into early next week.
However there still remains some uncertainty in regards to the
timing of the front and its associated impacts. The EC is slower
with the timing of the front where the GFS/GEM are more progressive.
With that being said, worse case scenario would be the EC solution
which stalls the front across Central VA. Given the continued heat
and humidity, albeit lesser than what we're currently experiencing,
would still lead to a high amount of instability. Given the weak
flow aloft, high PWATS, and stronger forcing, yields concern for
possible severe, but moreso flooding. However if the latter guidance
pans out true, then the front will linger just to our south and east
limiting impacts.
In any case, the front will likely linger nearby Sunday and Monday
which may lead to unsettled conditions during this time. However a
cooler airmass will be overhead thus limiting the potential for
severe weather and flooding.
By Tuesday and beyond, eyes turn towards Tropical Storm Fred.
While it is unlikely to affect our region with tropical storm
conditions, it could bring concentrated rainfall to portions of our
region at some point. However, uncertainty is quite high at this
point. Therefore will continue to monitor trends over the next
several days.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
Scattered showers and thunderstorms persist this afternoon through
00z, tapering from west to east. Potentially damaging wind
gusts due to thunderstorms will be the main threat across all
the terminals, along with brief periods of CIG/VSBY
restrictions. VFR conditions return for the overnight hours as
convection wanes. However there may be some residual scattered
showers across MRB through midnight. There appears lesser
potential for additional showers and thunderstorms Thursday
albeit the chance remains non zero. Nevertheless, mainly VFR
conditions are expected Thursday and Friday. However, there
seems to be a better chance for convection Friday. Winds will
remain southerly through the end of the week around 5-10kts.
Slightly higher confidence in periods of sub-VFR conditions Saturday
with an approaching cold front which may linger nearby into early
next week. Periods of showers and thunderstorms appear probable with
the risk of any impactful weather decreasing Sunday into early next
week as the front is likely to be more suppressed to our south and
east; away from the terminals.
&&
.MARINE...
A southerly flow may channel up the waters late this afternoon.
An SCA is in effect, with the stronger winds most likely in and
around thunderstorms. Gusty winds with thunderstorms may warrant
Special Marine Warnings into this evening.
A southerly flow will continue to channel up the waters through
Friday night. Winds may approach SCA criteria at times, but
confidence is low. Thunderstorms are possible each afternoon and
evening, some which may produce strong winds.
A cold front will stall nearby over the weekend. This should result
in a lessened pressure gradient, leading to a relaxation of the
southerly channeling and a lowered risk of SCA conditions. However
the risk for thunderstorms with gusty winds requiring Special Marine
Warnings will remain elevated, especially Saturday. The front may
linger nearby through early next week but will likely be more
displaced to our south, lessening the treat for thunderstorms.
&&
.TIDES/COASTAL FLOODING...
Southerly channeling will continue for the next few days causing
elevated water levels, but the flow will be relatively light so
confidence for minor flooding is low.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Heat Advisory until 8 PM EDT this evening for DCZ001.
Excessive Heat Watch from Thursday afternoon through Thursday
evening for DCZ001.
MD...Heat Advisory until 8 PM EDT this evening for MDZ003>006-008-
011-013-014-016>018-503>508.
Excessive Heat Watch from Thursday afternoon through Thursday
evening for MDZ003>006-008-011-013-014-016>018-503>508.
VA...Heat Advisory until 8 PM EDT this evening for VAZ031-052>057-
501-502-505-506.
Excessive Heat Watch from Thursday afternoon through Thursday
evening for VAZ031-052>057-501-502-505-506.
WV...Heat Advisory until 8 PM EDT this evening for WVZ051>053.
Excessive Heat Watch from Thursday afternoon through Thursday
evening for WVZ051>053.
MARINE...Small Craft Advisory until 10 PM EDT this evening for
ANZ530>543.
&&
SYNOPSIS...BJL
NEAR TERM...BJL
SHORT TERM...BJL
LONG TERM...SOUZA
AVIATION...SOUZA
MARINE...BJL/SOUZA
TIDES/COASTAL FLOODING...BJLHazardous weather outlook, Aug 11, 2:12 PM EDT, 2 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 212 PM EDT Wed Aug 11 2021 ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508- VAZ052>057-121000- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Cecil-Southern Baltimore- Prince Georges-Anne Arundel-Charles-St. Marys-Calvert- Central and Southeast Montgomery-Central and Southeast Howard- Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax- Arlington/Falls Church/Alexandria-Stafford-Spotsylvania- King George- 212 PM EDT Wed Aug 11 2021 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and I-95 corridor through central Maryland, northern Virginia, and District of Columbia. .DAY ONE...This Afternoon and Tonight A Severe Thunderstorm Watch is in effect until 9 PM for the outlook area. Scattered severe thunderstorms with damaging wind gusts and isolated large hail are possible. Isolated instances of flash flooding are possible through early this evening. A Heat Advisory is in effect until 8 PM for the outlook area. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday An Excessive Heat Watch is in effect for Thursday afternoon and early evening for the outlook area. Heat index values of 100 to 109 degrees are likely during the afternoon and early evening hours Friday. Isolated severe storms along with isolated instances of flash flooding are possible during the afternoon and evening hours Thursday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotters have been activated. MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508- WVZ050>053-055-121000- Washington-Frederick MD-Carroll-Northern Baltimore- Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta- Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson- Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Loudoun- Eastern Loudoun-Northern Virginia Blue Ridge- Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson- Hardy- 212 PM EDT Wed Aug 11 2021 This Hazardous Weather Outlook is for portions of eastern West Virginia, northern and central Virginia, and central and western Maryland. .DAY ONE...This Afternoon and Tonight A Severe Thunderstorm Watch is in effect until 9 PM for the outlook area. Scattered severe thunderstorms with damaging wind gusts and isolated large hail are possible. Isolated instances of flash flooding are possible through early this evening. A Heat Advisory is in effect until 8 PM for much of northern to central Maryland, as well as areas of northern Virginia and the far eastern West Virginia panhandle. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday An Excessive Heat Watch is in effect for Thursday afternoon and early evening for the same locations. Heat index values of 100 to 107 likely during the afternoon and early evening hours Friday. Isolated severe storms along with isolated instances of flash flooding are possible during the afternoon and evening hours Thursday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotters have been activated. MDZ001-501-502-VAZ503-504-WVZ501>506-121000- Garrett-Extreme Western Allegany-Central and Eastern Allegany- Western Highland-Eastern Highland-Western Grant-Eastern Grant- Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 212 PM EDT Wed Aug 11 2021 This Hazardous Weather Outlook is for the Allegheny Front counties in western Maryland, eastern West Virginia, and Highland County Virginia. .DAY ONE...This Afternoon and Tonight A Severe Thunderstorm Watch is in effect for Garrett and Mineral Counties until 9 PM. Scattered severe storms with damaging winds and isolated large hail are possible. Isolated instances of flash flooding are possible. Elsewhere, an isolated severe storm is possible this afternoon and evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Isolated severe storms along with isolated instances of flash flooding are possible during the afternoon and evening hours Thursday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotters have been activated.
In the hours before
Local storm report, Aug 11, 4:28 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
428 PM EDT WED AUG 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM TSTM WND DMG 2 SE POOLESVILLE 39.13N 77.38W
08/11/2021 MONTGOMERY MD DEPT OF HIGHWAYS
TREE DOWN AT THE INTERSECTION OF MD-107 AND PARTNERSHIP
RD.
&&
EVENT NUMBER LWX2105195
CJLLocal storm report, Aug 11, 4:31 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
431 PM EDT WED AUG 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0331 PM TSTM WND DMG MIDDLETOWN 39.44N 77.55W
08/11/2021 FREDERICK MD DEPT OF HIGHWAYS
TREE DOWN AT THE INTERSECTION OF US-40 AND MD-17 IN
MIDDLETOWN.
&&
EVENT NUMBER LWX2105196
CJLLocal storm report, Aug 11, 4:50 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
450 PM EDT WED AUG 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM TSTM WND DMG 3 ENE PARK MILLS 39.32N 77.36W
08/11/2021 FREDERICK MD BROADCAST MEDIA
TREE DOWN ON THE SOUTHBOUND LANES OF I-270 BEFORE
MD-109
&&
EVENT NUMBER LWX2105197
ADMLocal storm report, Aug 11, 4:53 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
453 PM EDT WED AUG 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM HAIL 3 E CRIGLERSVILLE 38.45N 78.25W
08/11/2021 M1.75 INCH MADISON VA TRAINED SPOTTER
&&
EVENT NUMBER LWX2105199
ADMLocal storm report, Aug 11, 4:54 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
454 PM EDT WED AUG 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM TSTM WND DMG MYERSVILLE 39.51N 77.57W
08/11/2021 FREDERICK MD 911 CALL CENTER
SEVERAL TREES DOWN IN THE VICINITY OF MYERSVILLE.
&&
EVENT NUMBER LWX2105200
CJLLocal storm report, Aug 11, 5:01 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
501 PM EDT WED AUG 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM TSTM WND DMG 1 S MCLEAN 38.93N 77.18W
08/11/2021 FAIRFAX VA DEPT OF HIGHWAYS
POWERLINES DOWN ON OLD CHESTERBROOK RD. NEAR THE
INTERSECTION WITH RT. 690 E.
&&
EVENT NUMBER LWX2105201
CJLThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 2:51 PM EDT | Severe Thunderstorm Warning | LWX | Washington | 39 min |
| Aug 11, 2:59 PM EDT | Severe Thunderstorm Warning | LWX | Frederick | 46 min |
| Aug 11, 3:15 PM EDT | Severe Thunderstorm Warning | LWX | Frederick, Washington | 45 min |
| Aug 11, 3:42 PM EDT | Severe Thunderstorm Warning | LWX | Carroll, Frederick, Montgomery | 48 min |
| Aug 11, 4:06 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, Carroll, Howard, Montgomery | 39 min |
| Aug 11, 4:20 PM EDT | Severe Thunderstorm Warning | LWX | Montgomery, Prince George's | 40 min |
| Aug 11, 4:34 PM EDT | Severe Thunderstorm Warning | LWX | Washington | 41 min |
| Aug 11, 4:45 PM EDT | Severe Thunderstorm Warning | LWX | Montgomery, Prince George's | 30 min |
| Aug 11, 5:32 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Baltimore, Harford, Howard, City of Baltimore | 43 min |
| Aug 11, 6:14 PM EDT | Severe Thunderstorm Warning | LWX | Cecil, Harford | 27 min |
Nearby
Severe Thunderstorm Warnings in Maryland, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.